# SDR 2007UALA04258

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 60,087 hours, 7,190 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Leaking
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK STOWAGE COMPARTMENT DEFECTIVE - CAPT.  REW COMMENTS:  CAPT O2 MASK LEAKS WHEN DEPLOYED AND LEFT PANEL IN CLOSED FOR COMMS PLUNGER IS OUT OF ADJUSTMENT.  REPLACED CAPTAIN 02 MASK, OPS CHECK GOOD. AC OK FOR SERVICE.
